I'm taking 3 milligram very large daily for schizophrenia and went to neurologist and she said I have parkinsonism that I have to stop taking it will it go away with time
Hi Phatgirl, firstly, do you have any reason to believe your doctor is mistaken? Further, without knowing what the medication is and how long you have been taking it for we can't give you even a basic idea of when it may subside.
Hi, Phatgirl! About 10-50% of patients with drug-induced Parkinson's will recover within weeks to months after discontinuing the medication. There is diagnostic imaging available to help predict the course of the disease and there are many treatment options available.
Best regards and best of luck to you! Wildcat
- Vraylar Information for Consumers
- Vraylar Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vraylar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Mar 2016 • 1 answerFAQ by Drugs.com
Updated 20 Sep 2016 • 2 answers
Updated 15 Aug 2018 • 5 answers
Updated 21 Jun 2019 • 1 answer
Updated 28 Jul 2019 • 1 answer